# SDR MWEA95218

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latch
- Part number: 3952273501
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GALLEY SERVICE DOOR EVACUATION SLIDE GIRT BAR LATCH IS VERY HARD TO LATCH.  MAINTENANCE CLEANED AND LUBRICATED GIRT BAR LATCHES.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
